Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tim1986

Feeling depressed, should I tell my doc?

The thing is when I first went to him for accutane 1 of the first questions was, do you have a history of depression, and have you even been on anti depressants. Well I told him no in fear of him rejecting me. He told me if I did get depressed he could refer me to a doctor for meds. Anyways lately I have relapsed into my depression, should I tell him? I dont think its from the accutane because I have a history of it, its just other reasons but I dont wanna be pulled off of it going into my 3rd month. Im on a low dose anyways being on 20mg at almost 190lbs.

So what should I do guys?

Edit: Besides the depression my face is looking really nice, the best its ever been in years, ha thats about the only thing im happy about right now.

Share this post


Link to post
Share on other sites

sounds chill doc. id tell him and get antidepressants. at 20 mg he isnt gonna pull you. most docs are think accutane has no link to depression, they only want to cover their bases legaly and from a professional stand point. 20 mg at 190 is super low. i was ur weight on 120

Share this post


Link to post
Share on other sites

quite frankly, don't be dumb. guys particularly are always so worried about being labeled "crazy" just cuz they are depressed. Talk to your doc and have him refer you to a therapist and if they deem it necessary they will refer you to a psychiatrist. The answer isn't just popping another pill and you will magically become happy. Talk it out with your doctor, its not worth being sad for 6 months is it?? Good luck bro, and glad to hear the face is looking good!

Share this post


Link to post
Share on other sites
if you suspect he would pull you.. i dont think you should tell him.

man, you clearly have you priorities screwed up. you are on accutane to enjoy your life more, how is that going to help if you are depressed? I would suggest banning anyone from the forums who suggests withholding symptoms from their doctor in order to stay on accutane. That is extremely dangerous and stupid.

Share this post


Link to post
Share on other sites
quite frankly, don't be dumb. guys particularly are always so worried about being labeled "crazy" just cuz they are depressed. Talk to your doc and have him refer you to a therapist and if they deem it necessary they will refer you to a psychiatrist. The answer isn't just popping another pill and you will magically become happy. Talk it out with your doctor, its not worth being sad for 6 months is it?? Good luck bro, and glad to hear the face is looking good!

I know popping a pill wont make me happy, but it will help, I probably have a chemical inbalance because I have no real reason to be depressed, not that I know of.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×